MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL13.2
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Claim # (b)(4).
 
Event or Problem Description
The reporter indicated the surgeon plans to explant and exchange an icl implantable collamer lens.The lens remained implanted.Additional information has been requested but none has been forthcoming.
 
Additional Manufacturer Narrative
B5: the reporter indicated the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens, -13.00/+3.0/095, into the patients left eye (os).The lens was explanted and replaced with a shorter lens.Additional information has been requested but none has been forthcoming.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
cynthia thai
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key13262008
Report Number2023826-2022-00062
Device Sequence Number19222848
Product Code QCB
UDI-Device Identifier00841542109475
UDI-Public00841542109475
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberTMICL13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale